Alert archive / Florida / Small Craft Advisories in 2013
Small Craft Advisory 1, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Jan 16, 2013, 1:30 PM EST. It took effect at Jan 17, 2013, 1:00 PM EST. It was in force for 51 hr.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2013, 1:30 PM EST (18:30 UTC)
- In effect from
- Jan 17, 2013, 1:00 PM EST
- Expired
- Jan 19, 2013, 4:00 PM EST
- In force
- 51 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
318 WHUS72 KMLB 161830 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 130 PM EST WED JAN 16 2013 AMZ570-572-575-172100- /O.NEW.KMLB.SC.Y.0001.130117T1800Z-130119T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 130 PM EST WED JAN 16 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THURSDAY TO 4 AM EST SATURDAY... * WINDS AND SEAS...SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS DURING THE AFTERNOON THURSDAY AND BECOME WEST TO NORTHWEST THURSDAY NIGHT INCREASING TO 25 KNOTS AND GUSTY. OCCASIONAL GUSTS TO GALE FORCE WILL BE POSSIBLE. SEAS WILL BUILD TO 6 FEET WELL OFFSHORE BY LATE IN THE DAY THURSDAY AND CONTINUE TO BUILD TO 6 TO 8 FEET OVERNIGHT THURSDAY. THE GUSTY WINDS WILL BECOME NORTHEAST ON FRIDAY AND EAST- NORTHEAST FRIDAY NIGHT WITH OCCASIONAL GUSTS TO GALE FORCE. SPEEDS WILL GRADUALLY FALL BELOW 20 KNOTS DURING THE DAY ON SATURDAY. SEAS WILL BUILD TO 8 TO 11 FEET FRIDAY AND FRIDAY NIGHT BEFORE SUBSIDING GRADUALLY LATE IN THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-172100- /O.NEW.KMLB.SC.Y.0001.130118T0000Z-130119T0900Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 130 PM EST WED JAN 16 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THURSDAY TO 4 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THURSDAY TO 4 AM EST SATURDAY. * WINDS AND SEAS...WEST WINDS WILL INCREASE TO 20 KNOTS IN THE EVENING AND EVENTUALLY BECOME NORTHWEST OVERNIGHT THURSDAY. SEAS WILL BUILD TO 5 TO 6 FEET OVERNIGHT. ON FRIDAY NORTH- NORTHEAST TO NORTHEAST WINDS WILL INCREASE TO 20 TO 25 KNOTS AND WILL BE GUSTY. OCCASIONAL GUSTS TO GALE FORCE AWAY FROM THE COAST WILL BE POSSIBLE. SEAS WILL BUILD ON FRIDAY AND FRIDAY NIGHT TO 7 TO 9 FEET AND HIGHER IN THE GULF STREAM. WINDS AND SEAS WILL BEGIN TO GRADUALLY DECREASE AND SUBSIDE ON THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
230 WHUS72 KMLB 170859 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 359 AM EST THU JAN 17 2013 AMZ550-552-180900- /O.EXT.KMLB.SC.Y.0001.130117T1800Z-130119T0900Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 359 AM EST THU JAN 17 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EST SATURDAY... * WINDS AND SEAS...WEST WINDS WILL INCREASE TO 20 KNOTS IN THE AFTERNOON...THEN NORTHWEST 20 TO 25 KNOTS WITH A FEW GUSTS TO GALE FORCE OFFSHORE THIS EVENING THROUGH FRIDAY...WITH DIRECTION VEERING TO NORTHEAST ON FRIDAY. SEAS WILL BUILD UP TO 9 FEET AWAY FROM THE COAST FRIDAY EVENING. WINDS AND SEAS WILL BEGIN TO SLOWLY DECREASE AND SUBSIDE OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-180900- /O.EXT.KMLB.SC.Y.0001.130117T2100Z-130119T0900Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 359 AM EST THU JAN 17 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST SATURDAY... * WINDS AND SEAS...WEST WINDS WILL INCREASE TO 20 KNOTS LATE IN THE AFTERNOON...THEN NORTHWEST 20 KNOTS WITH A FEW HIGHER GUSTS THIS EVENING THROUGH FRIDAY...WITH DIRECTION VEERING TO NORTHEAST ON FRIDAY. SEAS WILL BUILD UP TO 9 FEET AWAY FROM THE COAST BY FRIDAY EVENING. WINDS AND SEAS WILL BEGIN TO SLOWLY DECREASE AND SUBSIDE OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-180900- /O.CON.KMLB.SC.Y.0001.130117T1800Z-130119T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 359 AM EST THU JAN 17 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EST SATURDAY... * WINDS AND SEAS...WEST WINDS WILL INCREASE TO 20 KNOTS IN THE AFTERNOON...THEN NORTHWEST 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE THIS EVENING THROUGH FRIDAY...WITH DIRECTION VEERING TO NORTHEAST ON FRIDAY. SEAS WILL BUILD TO AROUND 11 FEET WELL OFFSHORE FRIDAY EVENING. WINDS AND SEAS WILL BEGIN TO SLOWLY DECREASE AND SUBSIDE OVER THE WEEKEND. THE GUSTY WINDS WILL BECOME NORTHEAST ON FRIDAY AND EAST- NORTHEAST FRIDAY NIGHT WITH OCCASIONAL GUSTS TO GALE FORCE. SPEEDS WILL GRADUALLY FALL BELOW 20 KNOTS DURING THE DAY ON SATURDAY. SEAS WILL BUILD TO 8 TO 11 FEET FRIDAY AND FRIDAY NIGHT BEFORE SUBSIDING GRADUALLY LATE IN THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
581 WHUS72 KMLB 172049 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 349 PM EST THU JAN 17 2013 AMZ550-552-570-572-575-180930- /O.EXT.KMLB.SC.Y.0001.000000T0000Z-130119T1500Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 349 PM EST THU JAN 17 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST SATURDAY... * WINDS AND SEAS...WEST NORTHWEST WINDS 20 TO 25 KNOTS WILL OCCUR TONIGHT THEN BECOME NORTHEAST ON FRIDAY AND NORTHEAST TO EAST FRIDAY NIGHT INTO SATURDAY. GUSTS TO NEAR GALE FORCE ARE EXPECTED TONIGHT INTO FRIDAY EVENING. SEAS WILL BUILD 6 TO 8 FEET OFFSHORE TONIGHT AND TO AROUND 10 FEET LATE FRIDAY...THEN SLOWLY SUBSIDE ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-180930- /O.EXT.KMLB.SC.Y.0001.130117T2100Z-130119T1500Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 349 PM EST THU JAN 17 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST SATURDAY... * WINDS AND SEAS...WEST NORTHWEST WINDS 20 TO 25 KNOTS WILL OCCUR TONIGHT THEN BECOME NORTHEAST ON FRIDAY AND NORTHEAST TO EAST FRIDAY NIGHT INTO SATURDAY. GUSTS TO NEAR GALE FORCE ARE EXPECTED TONIGHT INTO FRIDAY EVENING. SEAS WILL BUILD 6 TO 8 FEET OFFSHORE TONIGHT AND TO AROUND 10 FEET LATE FRIDAY...THEN SLOWLY SUBSIDE ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
076 WHUS72 KMLB 180930 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 430 AM EST FRI JAN 18 2013 AMZ550-552-555-570-572-575-182130- /O.CON.KMLB.SC.Y.0001.000000T0000Z-130119T1500Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 430 AM EST FRI JAN 18 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... * WINDS AND SEAS...NORTH TO NORTHEAST WINDS 20 TO 25 KNOTS WILL OCCUR TODAY AND NORTHEAST TO EAST TONIGHT INTO SATURDAY. OCCASIONAL GUSTS TO GALE FORCE ARE POSSIBLE THROUGH THIS EVENING. SEAS WILL BUILD UP TO 11 FEET THIS AFTERNOON AND TONIGHT IN THE GULF STREAM OFFSHORE VOLUSIA AND BREVARD COUNTIES...THEN SLOWLY SUBSIDE ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
626 WHUS72 KMLB 182047 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 347 PM EST FRI JAN 18 2013 AMZ552-572-190930- /O.EXT.KMLB.SC.Y.0001.000000T0000Z-130119T2100Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 347 PM EST FRI JAN 18 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST SATURDAY... * WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KNOTS WILL OCCUR TONIGHT THEN DECREASE TO 15 TO 20 KNOTS SATURDAY. SEAS WILL BE 6 TO 9 FEET AND UP TO 11 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-575-190930- /O.EXT.KMLB.SC.Y.0001.000000T0000Z-130120T0000Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 347 PM EST FRI JAN 18 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST SATURDAY... * WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KNOTS WILL OCCUR TONIGHT THEN DECREASE TO 15 TO 20 KNOTS SATURDAY. SEAS WILL BE 6 TO 9 FEET AND UP TO 11 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-570-190930- /O.CON.KMLB.SC.Y.0001.000000T0000Z-130119T1500Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 347 PM EST FRI JAN 18 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... * WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KNOTS WILL OCCUR TONIGHT THEN DECREASE TO 15 TO 20 KNOTS SATURDAY. SEAS WILL BE 6 TO 9 FEET AND UP TO 11 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
083 WHUS72 KMLB 190941 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 441 AM EST SAT JAN 19 2013 AMZ550-555-570-575-192130- /O.EXT.KMLB.SC.Y.0001.000000T0000Z-130119T2100Z/ /O.NEW.KMLB.SW.Y.0001.130119T2100Z-130120T0900Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 441 AM EST SAT JAN 19 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST SUNDAY. * WINDS AND SEAS...NORTHEAST WINDS 20 KNOTS AND GUSTY THIS MORNING DECREASING TO 15 KNOTS TONIGHT. SEAS WILL BE UP TO 10 FEET IN THE GULF STREAM THIS MORNING...SUBSIDING TO 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$ AMZ552-572-192130- /O.CON.KMLB.SC.Y.0001.000000T0000Z-130119T2100Z/ /O.NEW.KMLB.SW.Y.0001.130119T2100Z-130120T0900Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 441 AM EST SAT JAN 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST SUNDAY. * WINDS AND SEAS...NORTHEAST WINDS 20 KNOTS AND GUSTY THIS MORNING DECREASING TO 15 KNOTS TONIGHT. SEAS WILL BE UP TO 10 FEET IN THE GULF STREAM THIS MORNING...SUBSIDING TO 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$
973 WHUS72 KMLB 192042 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 342 PM EST SAT JAN 19 2013 AMZ550-552-555-570-572-575-200900- /O.EXP.KMLB.SC.Y.0001.000000T0000Z-130119T2100Z/ /O.CON.KMLB.SW.Y.0001.130119T2100Z-130120T0900Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 342 PM EST SAT JAN 19 2013 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON... * SEAS...A LONG FETCH OF NORTHEAST TO EAST WINDS WILL PUSH A FRESH SWELL INTO THE COASTAL WATERS...WITH WAVE HEIGHTS BETWEEN 6 AND 8 FEET THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. HAZARDOUS CONDITIONS WILL EXIST FOR SMALL CRAFT...ESPECIALLY DURING THE OUTGOING TIDE NEAR INLETS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 16, 9:25 AM EST, 4 hours 5 minutes earlier.
Area forecast discussion, Jan 16, 9:25 AM EST, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 925 AM EST WED JAN 16 2013 .DISCUSSION... CURRENT...DLM RIDGE REMAINS IN CONTROL OF LOCAL WEATHER PATTERN. LOW LEVEL RIDGE AXIS HAS SHIFTED S/E A LITTLE AS SEEN IN SURFACE METARS...915 MHZ PROFILER DATA...AND MOVEMENT OF CU LINES ON VIS SATELLITE IMAGERY. MORNING RAOBS STILL SHOW A STOUT SUBSIDENCE CAP CENTERED AROUND H85. SOME PATCHES OF BKN-OVC SC ARE PANCAKING OUT UNDERNEATH THE CAP (OVER LAKE/MARTIN COS)...HOWEVER MOST AREAS ARE CURRENTLY MOSUNNY. SURFACE COLD FRONT HAS RESUMED A GRADUAL SE MOTION AND IS NOW INTO THE FAR WRN PANHANDLE BETWEEN KPNS AND KCEW. REMAINDER OF TODAY...S-SSW FLOW WILL PREVAIL ACROSS THE CWA WITH WARM TEMPS (L80S) AREAWIDE. WINDS AREN'T VEERED ENOUGH TO PREVENT A MID-LATE AFTERNOON SEA BREEZE AND THERE SHOULD BE SLIGHTLY MORE OF AN INLAND PUSH OVER THE TREASURE COAST. FARTHER NORTH...DOUBT IT WILL MAKE IT INTO THE INTERIOR. STILL A LITTLE CONCERNED ABOUT SLUG OF MOISTURE ADVECTION NW-N INTO THE S-SE CWA AFTER 18Z...AND THAT IT COULD HELP POP OFF A FEW LOW TOPPED SHOWERS...AND THERE IS SOME NARROW CLOUD BANDS WITH -SHRA MOVING NW TOWARD SE FL. WILL WATCH TRENDS ON VIS IMAGERY AND RADAR OVER THE NEXT 2HR OR SO... AND THEN DECIDE IF WE NEED SOME POPS. IF SO IT WOULD BE FOR THE FAR SERN 3 OR 4 COUNTIES. && .AVIATION...VFR THROUGH 06Z. && .MARINE...SSE-SSW WINDS AOB 10-15KT OVER THE ADJACENT ATLANTIC THROUGH THIS EVENING AS RIDGE AXIS DRIFTING SOUTH/EAST. SEAS 3-4FT IN A LONG PERIOD SWELL. && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...CRISTALDI LONG TERM/IMPACT WX....SEDLOCK
Hazardous weather outlook, Jan 16, 9:14 AM EST, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 914 AM EST WED JAN 16 2013 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-162100- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 914 AM EST WED JAN 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .DENSE FOG/SMOKE IMPACT... PATCHY FOG WILL DEVELOP AGAIN LATE TONIGHT AND MAY BECOME DENSE IN SPOTS THROUGH SUNRISE THURSDAY MORNING. THERE IS ALSO THE POTENTIAL FOR DENSE FOG AND SMOKE NEAR THE SITES OF RECENT BRUSH FIRES. THESE AREAS INCLUDE EASTERN LAKE COUNTY...ALONG STATE ROAD 44 NEAR LAKE TRACY AND LAKE NORRIS...AND IN BREVARD COUNTY ALONG STATE ROAD 407 BETWEEN THE BEACH LINE AND INTERSTATE 95. SLOW DOWN AND USE LOW BEAM HEADLIGHTS IN FOG. .RIP CURRENT IMPACT... SMALL LONG PERIOD EASTERLY SWELLS WILL CONTINUE TO IMPACT THE BEACHES TODAY AND GENERATE A MODERATE RISK OF RIP CURRENTS. THE GREATEST THREAT FOR RIP CURRENTS WILL BE DURING THE MID TO LATE AFTERNOON DUE TO TIDAL EFFECTS. CHECK WITH LOCAL BEACH PATROL ON THE LATEST SURF CONDITIONS AND ALWAYS SWIM NEAR A LIFEGUARD. .WIND AND SEA IMPACT... THE SMALL LONG PERIOD SWELL MAY ALSO MAKE CONDITIONS HAZARDOUS FOR SMALL CRAFT NEAR INLETS...ESPECIALLY DURING LOW TIDE OCCURRING LATE IN THE AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PATCHY FOG WILL BE POSSIBLE AGAIN EARLY THURSDAY MORNING AREAWIDE. LINGERING LONG PERIOD SWELLS WILL ALLOW FOR A MODERATE RIP CURRENT RISK AGAIN THURSDAY. THE SMALL LONG PERIOD SWELL MAY ALSO MAKE CONDITIONS HAZARDOUS FOR SMALL CRAFT NEAR INLETS DURING THE TIME OF THE OUTGOING TIDE. NORTHWEST WINDS WILL INCREASE BEHIND THE FRONT THURSDAY NIGHT AND BECOME NORTHEAST ON FRIDAY. THESE WINDS WILL CREATE HAZARDOUS BOATING CONDITIONS THAT WILL PERSIST INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. SEDLOCK/GLITTO
Nearby
Small Craft Advisories in Florida, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.